# SDR CA180101004

- Difficulty date: December 29, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: 81003112B0302
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FMS 1 FAIL JUST BEFORE DESCENT.  RESET PERFORMED (TC NR 20180101004).
